MAUDE Adverse Event Report: WATKINS-CONTI PRODUCTS, INC. YONIFIT BLADDER SUPPORT; PESSARY, VAGINAL

WATKINS-CONTI PRODUCTS, INC. YONIFIT BLADDER SUPPORT; PESSARY, VAGINAL
Model Number PT-A-0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Kidney Infection (4502)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The prescribing obgyn ran cultures to test for yeast and bacteria and the test results were all negative.The patient reported that she was still vomiting at this appointment.During the investigation when speaking with the patient's obgyn and a physician advisor to the manufacturer, each of the medical professionals could not confirm that the event was caused by yonifit; however, the device was being used prior to the event occurrence.Therefore, we are reporting in compliance with the mdr requirements.This is the first and only report to date received wherein the patient experienced a uti and/or kidney infection.
 
Event or Problem Description
After flying on friday, (b)(6), the patient stated that she experienced flu-like symptoms.Patient stated she removed the device and did not reinsert.The patient reported experiencing low-grade fever and vomiting and on monday on (b)(6), the patient reported that she saw her primary care physician.Patient reports the physician diagnosed her with uti and kidney infection.Patient reported she was treated with antibiotics.

Brand Name
YONIFIT BLADDER SUPPORT
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
WATKINS-CONTI PRODUCTS, INC.
3900 s broadway
ste 6e
edmond OK 73013
Manufacturer (Section G)
WATKINS-CONTI PRODUCTS, INC.
3900 s broadway
ste 6e
edmond OK 73013
Manufacturer Contact
allison watkins
3900 s broadway
ste 6e
edmond, OK 73013
4058129132
MDR Report Key25209394
Report Number3031788248-2026-00001
Device Sequence Number10409286
Product Code HHW
UDI-Device Identifier00850019563269
UDI-Public850019563269
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-A-0015
Device Lot Number26-241212-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite